MAUDE Adverse Event Report: Biosense Webster Inc THERMOCOOL SMARTTOUCH SF; Cardiac Ablation Percutaneous Catheter

Biosense Webster Inc THERMOCOOL SMARTTOUCH SF; Cardiac Ablation Percutaneous Catheter
Catalog Number D134805
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information was received on 05-oct-2026.The generator was set to temperature cut off: 37¿, impedance cut off: 180¿.The noted temperature: 32¿, impedance: 170¿, power: 30w.The length of the ablation cycle when the pop was observed at the same tip position was around 30 seconds.The pop location was consistent with the catheter position during cti ablation.The bwi product analysis lab received the device for evaluation on 06-oct-2026.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
THERMOCOOL SMARTTOUCH SF
Common Device Name
Cardiac Ablation Percutaneous Catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50905777
Report Number3013300026-2026-03173
Device Sequence Number20352705
Product Code LPB
UDI-Device Identifier10846835010183
UDI-Public(01)10846835010183(17)290410(10)31901443L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD134805
Device Lot Number31901443L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale